# SDR AALA200800330

- Difficulty date: January 29, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 84,775 hours, 15,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1081-1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 1081 TO 1087 BETWEEN S39R AND S39L HAD CORROSION BLENDED ON INNER SURFACE BEYOND SRM LIMITS.  BLENDED CORROSION FROM PARENT THICKNESS OF 0.316 INCH WITH REMAINING THICKNESS NO LESS THAN 0.252 INCH AND 0.233 INCH.  INSPECTED BLENDED AREA TO CONFIRM COMPLETE REMOVAL OF DAMAGE PER 767 200 SRM 51 10 02 06.  ACCOMPLISHED EDDY CURRENT INSPECTION TO ENSURE NO CRACKING AT BLENDED AREAS.
